Better But With Side Effects
Just had to add my two cents as I am fairly pale (white as ghost in winter though I tan well in summer) acne prone 31yr old female. I have suffered acne since puberty.
About 4 months ago I started using ACV as a toner which started to clear acne. I started turmeric capsules (i make these from the spice) and VCO as a face moisturizer about the same time (a month ago) so not sure which is giving me good results as they both work for acne. The first few week I experienced clearer skin but I did break out even more the second and third but now it is starting to get under control and the last few days it seems any break outs are not as severe and skin is almost blemish free.
Most likely it is a detox effect and will pass as I now believe I have some candida die-off symptoms. Try it on a different part of your body say hands or a small patch on your back. As I read these testimonials of side effects--it is sad for the ones that stop (most I read sound like candida die-off) seems they are the ones that can benefit the most. I agree there are a few that should not take it--do your own research on the internet and treat the advice of at least american dr's like a grain of salt. This is the information age--do your own research! No--nobody wants to deal with diarrhea, vomiting, embarrassing acne, flu like symptoms, brain fog and other possible side effects. These are temporary side effects of toxins that are in the body--and the body needs to expel them in some way or another. Start with a small amount--and start as young as possible (i read it is good for diaper rash) before you develop ailments that one by one rob you of YOUR life!